# SDR AUS20021303

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 6814013B3
- Condition: Cracked
- Location: Wing Spar
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING SPAR CAP CRACKED. PREVIOUS CRACK HAD BEEN REPAIRED USINGSTAINLESS STEEL LAMINATIONS. DURING EDDY CURRENT INSPECTION IAW AD/P68/43 AMDT1 IT WAS FOUND THAT THE CRACK HAD GROWN FROM 10MM (0.39IN) TO 21MM (0.826IN) ON THE VERTICAL FACE.
